Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$\mathrm{G}_2$–instantons over twisted connected sums

Henrique N Sá Earp and Thomas Walpuski

Geometry & Topology 19 (2015) 1263–1285
Bibliography
1 M Atiyah, New invariants of $3$– and $4$–dimensional manifolds, from: "The mathematical heritage of Hermann Weyl" (editor R O Wells Jr.), Proc. Sympos. Pure Math. 48, Amer. Math. Soc. (1988) 285 MR974342
2 A Corti, M Haskins, J Nordström, T Pacini, $\mathrm{G}_2$–manifolds and associative submanifolds via semi-Fano $3$–folds, (2012) arXiv:1207.4470v2
3 A Corti, M Haskins, J Nordström, T Pacini, Asymptotically cylindrical Calabi–Yau $3$–folds from weak Fano $3$–folds, Geom. Topol. 17 (2013) 1955 MR3109862
4 J P Demailly, Complex analytic and differential geometry
5 S K Donaldson, Anti self-dual Yang–Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. 50 (1985) 1 MR765366
6 S K Donaldson, Floer homology groups in Yang–Mills theory, Cambridge Tracts in Math. 147, Cambridge Univ. Press (2002) MR1883043
7 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Univ. Press (1990) MR1079726
8 S Donaldson, E Segal, Gauge theory in higher dimensions, II, from: "Geometry of special holonomy and related topics" (editors N C Leung, S T Yau), Surv. Differ. Geom. 16, International Press (2011) 1 MR2893675
9 S K Donaldson, R P Thomas, Gauge theory in higher dimensions, from: "The geometric universe" (editors S A Huggett, L J Mason, K P Tod, S T Tsou, N M J Woodhouse), Oxford Univ. Press (1998) 31 MR1634503
10 H N S Earp, $\mathrm{G}_2$–instantons over asymptotically cylindrical manifolds, Geom. Topol. 19 (2015) 61
11 P Griffiths, J Harris, Principles of algebraic geometry, Wiley Classics Library, John Wiley & Sons (1994) MR1288523
12 M Haskins, H J Hein, J Nordström, Asymptotically cylindrical Calabi–Yau manifolds, (2014) arXiv:1212.6929v3
13 D Huybrechts, M Lehn, The geometry of moduli spaces of sheaves, Aspects of Math. E31, Friedr. Vieweg & Sohn (1997) MR1450870
14 D D Joyce, Compact Riemannian $7$–manifolds with holonomy $G_2$: I, II, J. Differential Geom. 43 (1996) 291, 329 MR1424428
15 D D Joyce, Compact manifolds with special holonomy, Oxford Univ. Press (2000) MR1787733
16 A Kovalev, Twisted connected sums and special Riemannian holonomy, J. Reine Angew. Math. 565 (2003) 125 MR2024648
17 A Kovalev, N H Lee, $K3$ surfaces with nonsymplectic involution and compact irreducible $\mathrm{G}_2$–manifolds, Math. Proc. Cambridge Philos. Soc. 151 (2011) 193 MR2823130
18 R B Lockhart, R C McOwen, Elliptic differential operators on noncompact manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 12 (1985) 409 MR837256
19 V G Mazja, B A Plamenevskiĭ, Estimates in $L_p$ and in Hölder classes, and the Miranda–Agmon maximum principle for the solutions of elliptic boundary value problems in domains with singular points on the boundary, Math. Nachr. 81 (1978) 25 MR0492821
20 A Tyurin, Vector bundles, Univ. Göttingen (2008) 330 MR2742585
21 K Uhlenbeck, S T Yau, On the existence of Hermitian–Yang–Mills connections in stable vector bundles, Comm. Pure Appl. Math. 39 (1986) MR861491
22 T Walpuski, Gauge theory on $\mathrm{G}_2$–manifolds, PhD thesis, Imperial College London (2013)
23 T Walpuski, $\mathrm{G}_2$–instantons on generalised Kummer constructions, Geom. Topol. 17 (2013) 2345 MR3110581